Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

July 7, 2012Columbiana County, Ohio

NWS Pittsburgh, PA issued this special weather statement at Jul 7, 2012, 2:21 PM EDT for Columbiana County, Ohio. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2012, 2:21 PM EDT (18:21 UTC)
Expired
Jul 7, 2012, 3:00 PM EDT
In force
39 min
Issued by
NWS Pittsburgh, PA

County Columbiana County, OH

What was reported inside it

TimeReportWhereRemark
Jul 7, 2:58 PM EDTTSTM WND DMGSalem, OHLARGE BRANCHES BROKEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WWUS81 KPBZ 071821
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT SAT JUL 7 2012

OHZ041-PAZ013-020-WVZ001-071900-
BEAVER PA-COLUMBIANA OH-HANCOCK WV-LAWRENCE PA-
221 PM EDT SAT JUL 7 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIANA...
NORTHEASTERN HANCOCK...NORTHWESTERN BEAVER AND SOUTHWESTERN LAWRENCE
COUNTIES...

AT 218 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SALEM...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. 

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SALEM...              GUILFORD LAKE STATE PARK...
  LEETONIA...           COLUMBIANA...         LISBON...
  DARLINGTON...         BLACKHAWK...          EAST PALESTINE...
  BEAVER CREEK STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-76 BETWEEN MILE MARKERS 7 AND 10.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4091 8081 4091 8054 4086 8034 4058 8049
      4084 8099 4091 8093 4091 8090 4093 8091
      4093 8090 4093 8083

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 1:28 PM EDT, 53 minutes earlier.

Area forecast discussion, Jul 7, 1:28 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
128 PM EDT SAT JUL 7 2012

.SYNOPSIS...
ANOTHER DAY OF NEAR RECORD HEAT IS EXPECTED BEFORE A COLD FRONT
BRINGS SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT AND SUNDAY.
FORECAST HIGHS FOR NEXT WEEK ARE FORECAST TO RETURN TO THE UPPER
70S AND 80S.

&&

.NEAR TERM /THROUGH TONIGHT/...
TEMPERATURES JUST CONTINUE TO RISE...AND WITH 1PM UPDATE HAVE BEEN
FORCED TO EXPAND HEAT WARNING FARTHER EAST IN WESTERN PENNSYLVANIA
AND NORTHERN WEST VIRGINIA...INCLUDING PITTSBURGH AND MORGANTOWN.
ALSO ADDED A FEW COUNTIES TO THE HEAT ADVISORY. NEW PHILADELPHIA
HAS ALREADY REACHED 100 DEGREES...AND THINK THAT THIS IS A STRONG
POSSIBILITY IN PITTSBURGH AS WELL. ALTHOUGH AN MCS HAS GONE INTO
EASTERN PENNSYLVANIA...AND A SECOND LINE OF STORMS HAS DEVELOPED
TO THE SOUTH OF BUFFALO...RADAR HAS JUST PICKED UP THE FIRST CELL
OF THE DAY NEAR CLEVELAND. WILL NEED TO KEEP AN EYE ON ANY STORM
THAT DEVELOPS...ESPECIALLY CONSIDERING HOW MUCH INSTABILITY IS
PRESENT. SPC INCLUDES THE ENTIRE FORECAST AREA IN A SLIGHT RISK
FOR SEVERE WEATHER.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
COLD FRONT SHOULD BE DRAPED ACROSS THE AREA BY SUNDAY MORNING...AND
DROP TO THE MASON-DIXON LINE BY SUNDAY EVENING. STILL NOT SURE JUST
HOW MUCH COVERAGE/INTENSITY THUNDERSTORMS WILL HAVE ALONG THE
FRONT...ESPECIALLY WITH A GOOD PORTION OF THE FRONTAL PASSAGE
OCCURRING AWAY FROM PEAK HEATING TIMES. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS FOR LOCATIONS SOUTH OF INTERSTATE 70 ON
SUNDAY. WITH THE FRONT HANGING OUT JUST SOUTH OF THE MASON-DIXON
LINE SUNDAY NIGHT INTO MONDAY...HAVE CONTINUED HIGHER CHANCES OF
THUNDERSTORMS DURING THIS TIME PERIOD.

CLOUD COVERAGE FROM THE FRONT WILL BRING RELATIVELY COOLER
TEMPERATURES...WITH HIGHS RANGING FROM THE LOWER 80S TO LOWER 90S ON
SUNDAY. BY MONDAY...LOCATIONS NORTH OF INTERSTATE 80 AND THE HIGHER
ELEVATIONS MAY STRUGGLE TO REACH 80...WITH ONLY LOWER TO MID 80S
EXPECTED ELSEWHERE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
BLEND OF RECENT ECMWF AND NAEFS MODEL OUTPUT CONTINUE TO SHOW UPPER
LEVEL TROUGHING ACROSS EASTERN U.S. AND CANADA EARLY NEXT WEEK. THIS
SHOULD RESULT IN GENERALLY DRY SEASONABLE CONDITIONS THIS PERIOD
ACROSS THE UPPER OHIO VALLEY, AS TEMPERATURES ALOFT WILL NOT BE SO
WARM AND NORTHWESTERLY WINDS PROVIDE SOMEWHAT LOWER HUMIDITY.

LATE IN THE WEEK, THE UPPER LEVEL JETSTREAM MAY BECOME MORE ZONAL,
WHICH WOULD MEAN SLIGHTLY WARMER THAN NORMAL TEMPERATURES ALOFT
AND AT THE SURFACE, AND A CHANCE OF MORE WESTERLY WINDS AT LOW
LEVELS BRINGING SEASONABLE AMOUNTS OF HUMIDITY.

THE ECMWF MODEL OUTPUT SHOWS A DEW POINT FRONT THIS PERIOD, ORIENTED
WEST TO EAST ACROSS KENTUCKY AND THE VIRGINIAS. IF THE FRONT
DEVELOPS FURTHER NORTH, THEN SOUTHERN PARTS OF THE UPPER OHIO VALLEY
MAY GET SHOWERS AND THUNDERSTORMS. HOWEVER, AT THIS JUNCTURE,
CONFIDENCE IS TOO LOW TO MENTION SUCH.

FOR THE FORECAST OF DAILY TEMPERATURES, RELIED ON BLEND OF ECMWF AND
GFS MOS, AS PREFERRED BY HPC.

&&

.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
A WEAK COLD FRONT WILL APPROACH FROM THE NORTH THIS AFTERNOON. SCT
CUMULUS IS DEVELOPING EARLY THIS AFTERNOON...AND THERE IS THE
POTENTIAL FOR SEVERE THUNDERSTORMS TO DEVELOP. WEST WINDS MAY GUST
UP TO 20 KTS THIS AFTERNOON.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...
RESTRICTIONS ARE POSSIBLE DUE TO THUNDERSTORMS WHICH MAY DEVELOP
ALONG THE COLD FRONT SUNDAY. VFR CONDITIONS WILL THEN PREVAIL
MONDAY THROUGH WEDNESDAY.

&&

.CLIMATE...
RECORD HIGHS FOR LOCAL CLIMATE SITES FOR TODAY...

 TODAY

 PITTSBURGH  101 (1988)
 MORGANTOWN 97 (1988)
 ZANESVILLE 100 (1988)
 DUBOIS 97 (1988)
 WHEELING 89 (1952)
 NEW PHILADELPHIA 97 (1988)

THE LAST TIME PITTSBURGH REACHED 100 DEGREES WAS JULY 15 1995. THE
LAST TIME ZANESVILLE REACHED 100 DEGREES WAS JULY 31 1999. THE
LAST TIME MORGANTOWN REACHED 100 DEGREES WAS JULY 16 1988.

&&

.EQUIPMENT...
THE PITTSBURGH WSR-88D (KPBZ) REMAINS OUT OF SERVICE FOR NEEDED
MAINTENANCE THIS AFTERNOON...BUT IS EXPECTED TO RETURN TO SERVICE
BY THIS EVENING.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     OHZ039>041-048>050-057>059-068-069.
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ013-
     014-020-021-029-031.
     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ007-008-015-
     022-023-073-075.
WV...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     WVZ001>004-012-021-022.
     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ023.

&&
Hazardous weather outlook, Jul 7, 1:22 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
122 PM EDT SAT JUL 7 2012

OHZ039-048>050-057>059-068-069-PAZ021-029-031-WVZ001>004-012-021-022-
081200-
TUSCARAWAS-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-GUERNSEY-
BELMONT-NOBLE-MONROE-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
122 PM EDT SAT JUL 7 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE MAIN
THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ074-076-WVZ041-081200-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-TUCKER-
122 PM EDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE MAIN
THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ073-075-WVZ023-081200-
WESTMORELAND-FAYETTE-PRESTON-
122 PM EDT SAT JUL 7 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE MAIN
THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007-008-015-022-023-081200-
MERCER-VENANGO-CLARION-ARMSTRONG-INDIANA-
122 PM EDT SAT JUL 7 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ009-016-081200-
FOREST-JEFFERSON PA-
122 PM EDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ040-041-PAZ013-014-020-081200-
CARROLL-COLUMBIANA-LAWRENCE-BUTLER-BEAVER-
122 PM EDT SAT JUL 7 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO TONIGHT. THE MAIN THREAT WILL BE DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 7, 1:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
133 PM EDT SAT JUL 7 2012

MDZ001-PAZ009-016-074-076-WVZ041-072200-
GARRETT-FOREST-JEFFERSON PA-WESTMORELAND RIDGES-FAYETTE RIDGES-
TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...TIONESTA...
PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY...LIGONIER...
DONEGAL...NEW FLORENCE...ACME...CHAMPION...NORMALVILLE...
FARMINGTON...OHIOPYLE...MARKLEYSBURG...PARSONS...DAVIS...THOMAS
133 PM EDT SAT JUL 7 2012

...HOT AND HUMID WEATHER THIS AFTERNOON...

TEMPERATURES WILL RISE INTO THE LOWER TO MID 90S THIS AFTERNOON.
THESE READINGS COMBINED WITH THE HIGH HUMIDITY WILL RESULT IN HEAT
INDEX VALUES IN THE MID AND UPPER 90S.

* HEAT INDEX VALUES: 95 TO 99 FROM 2 TO 6 PM.

PRECAUTIONARY ACTIONS...

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO MORNING OR
EVENING. WEAR LIGHT COLORED...LIGHTWEIGHT...AND LOOSE FITTING
CLOTHING...AND DRINK PLENTY OF WATER.
Special weather statement, Jul 7, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT SAT JUL 7 2012

OHZ041-PAZ013-020-WVZ001-071900-
BEAVER PA-COLUMBIANA OH-HANCOCK WV-LAWRENCE PA-
221 PM EDT SAT JUL 7 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIANA...
NORTHEASTERN HANCOCK...NORTHWESTERN BEAVER AND SOUTHWESTERN LAWRENCE
COUNTIES...

AT 218 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF SALEM...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SALEM...              GUILFORD LAKE STATE PARK...
  LEETONIA...           COLUMBIANA...         LISBON...
  DARLINGTON...         BLACKHAWK...          EAST PALESTINE...
  BEAVER CREEK STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-76 BETWEEN MILE MARKERS 7 AND 10.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4091 8081 4091 8054 4086 8034 4058 8049
      4084 8099 4091 8093 4091 8090 4093 8091
      4093 8090 4093 8083

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:20 PM EDTSpecial Weather StatementPBZButler, Lawrence40 min
Jul 7, 3:37 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence38 min
Jul 7, 3:38 PM EDTSpecial Weather StatementPBZWestmoreland67 min
Jul 7, 3:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Westmoreland52 min
Jul 7, 3:59 PM EDTSpecial Weather StatementPBZJefferson46 min
Jul 7, 4:01 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson44 min
Jul 7, 4:05 PM EDTSpecial Weather StatementPBZButler40 min
Jul 7, 4:12 PM EDTSpecial Weather StatementPBZArmstrong48 min
Jul 7, 4:16 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Mercer, Venango44 min
Jul 7, 4:36 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana39 min
Jul 7, 4:58 PM EDTSpecial Weather StatementPBZJefferson47 min
Jul 7, 5:04 PM EDTSevere Thunderstorm WarningPBZIndiana44 min
Jul 7, 5:27 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland48 min
Jul 7, 5:32 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson43 min
Jul 7, 7:19 PM EDTSpecial Weather StatementPBZBeaver56 min
Jul 7, 7:30 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington45 min
Jul 7, 3:08 PM EDTSpecial Weather StatementPBZColumbiana37 min
Jul 7, 5:57 PM EDTHeat AdvisoryPBZBelmont, Coshocton, Guernsey, Monroe, Muskingum, Noble and 1 more26 hr

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.